Conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators

Changsoo Bahn, Chul Ki Ko

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

By employing Chebotarev and Fagnola's sufficient conditions for conservativity of minimal quantum dynamical semigroups [7, 8], we construct the conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators in the sense of [2]. We apply our results to concrete examples.

Original languageEnglish
Pages (from-to)1231-1249
Number of pages19
JournalJournal of the Korean Mathematical Society
Volume42
Issue number6
DOIs
Publication statusPublished - 2005 Nov

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators'. Together they form a unique fingerprint.

Cite this